Alert archive / Montana / High Wind Warnings in 2015

High Wind Warning 13, NWS Glasgow, MT

December 7, 2015Phillips County, Montana

NWS Glasgow, MT issued this high wind warning at Dec 7, 2015, 2:42 AM MST for Phillips County, Montana. It took effect at Dec 7, 2015, 11:00 PM MST. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 7, 2015, 2:42 AM MST (09:42 UTC)
In effect from
Dec 7, 2015, 11:00 PM MST
Expired
Dec 7, 2015, 9:38 PM MST
In force
Issued by
NWS Glasgow, MT

County Phillips County, MT

The radar

The Glasgow radar (KGGW), 96 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 9.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2015-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2015-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2684 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

105 
WWUS75 KGGW 070942
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
242 AM MST MON DEC 7 2015

STRONG AND HAZARDOUS WINDS NEAR THE LITTLE ROCKY MOUNTAINS

MTZ060-080000-
/O.NEW.KGGW.HW.W.0013.151208T0600Z-151209T0000Z/
SOUTHWEST PHILLIPS-
INCLUDING THE CITY OF...ZORTMAN
242 AM MST MON DEC 7 2015

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST
TUESDAY. 

* TIMING...LATE TONIGHT THROUGH TUESDAY.

* WINDS...FROM THE WEST AROUND 40 MPH WITH GUSTS AROUND 60 MPH.

* IMPACTS...THE NORMALLY WIND-PRONE AREA DOWNSLOPE OF THE LITTLE
  ROCKIES WILL RESULT IN DANGEROUS CROSSWINDS AND POSSIBLE LOSS OF
  VEHICLE CONTROL ESPECIALLY FOR HIGH PROFILE VEHICLES ALONG US
  HIGHWAY 191 NEAR ZORTMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
3 follow-up statements
910 
WWUS75 KGGW 072126
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
226 PM MST MON DEC 7 2015

DEFAULT OVERVIEW SECTION
MTZ060-082130-
/O.NEW.KGGW.HW.A.0007.151209T0700Z-151210T1300Z/
/O.CON.KGGW.HW.W.0013.151208T0600Z-151209T0000Z/
SOUTHWEST PHILLIPS-
INCLUDING THE CITY OF...ZORTMAN
226 PM MST MON DEC 7 2015

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
5 PM MST TUESDAY...
...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH LATE
WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH LATE
WEDNESDAY NIGHT. A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM
THIS EVENING TO 5 PM MST TUESDAY. 

* WARNING TIMING...LATE TONIGHT THROUGH SUNSET TUESDAY.

* WARNING WINDS...FROM THE WEST 30 TO 40 MPH WITH GUSTS UP TO 60
  MPH.

* WATCH TIMING...LATE TUESDAY NIGHT THROUGH LATE WEDNESDAY NIGHT.

* WATCH WINDS...FROM THE WEST WITH POSSIBLE GUSTS TO 70 MPH.

* IMPACTS...HIGH PROFILE VEHICLES ON HIGHWAY 191 NEED TO TAKE
  CAUTION TRAVELING THROUGH THE AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MTZ016-021-022-082130-
/O.NEW.KGGW.HW.A.0007.151209T1900Z-151210T1300Z/
CENTRAL AND SOUTHEAST PHILLIPS-PETROLEUM-GARFIELD-
INCLUDING THE CITIES OF...MALTA...SACO...WINNETT...JORDAN
226 PM MST MON DEC 7 2015

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT. 

* TIMING...WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT.

* WINDS...WEST WITH GUSTS TO 60 MPH POSSIBLE.

* IMPACTS...POSSIBLE DANGEROUS CROSSWINDS...ESPECIALLY FOR HIGH
  PROFILE VEHICLES ALONG NORTH-SOUTH HIGHWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
429 
WWUS75 KGGW 072203
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
303 PM MST MON DEC 7 2015

MTZ016-072315-
/O.CAN.KGGW.HW.A.0007.151209T1900Z-151210T1300Z/
CENTRAL AND SOUTHEAST PHILLIPS-
INCLUDING THE CITIES OF...MALTA...SACO
303 PM MST MON DEC 7 2015

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH
WIND WATCH. 

HIGH WINDS ARE NO LONGER EXPECTED.

$$

MTZ060-082215-
/O.EXT.KGGW.HW.A.0007.151210T0100Z-151210T1300Z/
/O.CON.KGGW.HW.W.0013.151208T0600Z-151209T0000Z/
SOUTHWEST PHILLIPS-
INCLUDING THE CITY OF...ZORTMAN
303 PM MST MON DEC 7 2015

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
5 PM MST TUESDAY...
...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY EVENING THROUGH
LATE WEDNESDAY NIGHT...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY EVENING
THROUGH LATE WEDNESDAY NIGHT. A HIGH WIND WARNING REMAINS IN
EFFECT FROM 11 PM THIS EVENING TO 5 PM MST TUESDAY. 

* WARNING TIMING...LATE TONIGHT THROUGH SUNSET TUESDAY.

* WARNING WINDS...FROM THE WEST 30 TO 40 MPH WITH GUSTS UP TO 
  60 MPH. 

* WATCH TIMING...WEDNESDAY NIGHT.

* WATCH WINDS...FROM THE WEST20 TO 35 MPH WITH GUSTS TO 60 MPH
  POSSIBLE.

* IMPACTS...HIGH PROFILE VEHICLES ON HIGHWAY 191 NEED TO TAKE 
  CAUTION TRAVELING THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MTZ021-022-082215-
/O.EXT.KGGW.HW.A.0007.151210T0100Z-151210T1300Z/
PETROLEUM-GARFIELD-
INCLUDING THE CITIES OF...WINNETT...JORDAN
303 PM MST MON DEC 7 2015

...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY EVENING THROUGH
LATE WEDNESDAY NIGHT...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY EVENING
THROUGH LATE WEDNESDAY NIGHT. 

* TIMING...WEDNESDAY NIGHT.

* WINDS...WEST WITH GUSTS TO 60 MPH POSSIBLE.

* IMPACTS...POSSIBLE DANGEROUS CROSSWINDS...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES ALONG NORTH-SOUTH HIGHWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
208 
WWUS75 KGGW 080438
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
938 PM MST MON DEC 7 2015

.CHANGING WIND CONDITIONS THROUGH MID-WEEK...

MTZ060-081200-
/O.CAN.KGGW.HW.W.0013.151208T0600Z-151209T0000Z/
/O.EXT.KGGW.HW.A.0007.151209T2100Z-151210T1300Z/
SOUTHWEST PHILLIPS-
INCLUDING THE CITY OF...ZORTMAN
938 PM MST MON DEC 7 2015

...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE WEDNESDAY NIGHT...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH
WIND WARNING. THE HIGH WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH LATE WEDNESDAY NIGHT. 

* TIMING...WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY MORNING.

* WINDS...FROM THE WEST AT 25 TO 35 MPH WITH GUSTS TO 60 MPH
  POSSIBLE.

* IMPACTS...HIGH PROFILE VEHICLES ON HIGHWAY 191 NEED TO TAKE 
  CAUTION TRAVELING THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MTZ023>027-081200-
/O.EXB.KGGW.HW.A.0007.151209T2100Z-151210T1300Z/
MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX-
INCLUDING THE CITIES OF...CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE...
RICHEY...TERRY...WIBAUX
938 PM MST MON DEC 7 2015

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT. 

* TIMING...WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY MORNING.

* WINDS...FROM THE WEST AT 25 TO 35 MPH WITH GUSTS TO 60 MPH
  POSSIBLE.

* IMPACTS...POSSIBLE DANGEROUS CROSSWINDS...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES ALONG NORTH-SOUTH HIGHWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MTZ021-022-081200-
/O.EXT.KGGW.HW.A.0007.151209T2100Z-151210T1300Z/
PETROLEUM-GARFIELD-
INCLUDING THE CITIES OF...WINNETT...JORDAN
938 PM MST MON DEC 7 2015

...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE WEDNESDAY NIGHT...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH LATE WEDNESDAY NIGHT. 

 TIMING...WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY MORNING.

* WINDS...FROM THE WEST AT 25 TO 35 MPH WITH GUSTS TO 60 MPH
  POSSIBLE.

* IMPACTS...POSSIBLE DANGEROUS CROSSWINDS...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES ALONG NORTH-SOUTH HIGHWAYS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

HTTP://WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at Dec 6, 9:55 PM MST, 4 hours 47 minutes earlier.

Area forecast discussion, Dec 6, 9:55 PM MST, 4 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
955 PM MST SUN DEC 6 2015

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH TUESDAY...

SENT AN UPDATE TONIGHT TO INCLUDE MENTION OF SOME ISOLATED
SPRINKLES GIVEN CURRENT RADAR RETURNS MATCHING UP WELL WITH LATEST
NAM AND SREF MODEL DATA. EVEN THOUGH MOST RETURNS REPRESENT VIRGA
OR MID-LEVEL CLOUDS...STILL THINK THERE IS A CHANCE THAT A FEW
SPRINKLES COULD REACH THE GROUND FIRST OVER OUR SOUTHERN ZONES
TONIGHT THEN OVER OUR EASTERN ZONES OVERNIGHT. CLOUD COVER IS
EXPECTED TO KEEP MOST TEMPERATURES WARMER THAN FREEZING AT LEAST
UNTIL THE EARLY MORNING HOURS ON MONDAY. BMICKELSON

PREVIOUS SHORT TERM DISCUSSION...WITH COLD ARCTIC AIR LOCKED UP
WELL TO THE NORTH...TEMPERATURES WILL REMAIN SIGNIFICANTLY ABOVE
NORMAL THROUGH THE SHORT TERM PERIOD.

A QUICK-MOVING UPPER SHORT-WAVE TROUGH MOVES THROUGH NORTHEAST
MONTANA TONIGHT. WITH LITTLE MOISTURE TO WORK WITH THIS WAVE WILL
BE DRY. ITS MAIN AFFECT WILL BE INCREASED WEST WINDS...MAINLY
AFTER MIDNIGHT. SURFACE WINDS WILL ENERGIZE TO AROUND 10-15KTS.
BUT AS EVIDENCED BY THE MODEL SOUNDINGS...HIGHER ELEVATIONS WILL
FEEL STRONGER WINDS...UP TO AROUND 45KTS. THERE COULD ALSO BE SOME
DOWN-SLOPING WINDS OFF THE LITTLE ROCKIES THAT COULD AFFECT HIGH
PROFILE VEHICLES TRAVELING N-S ALONG HWY 191.

EVEN THOUGH TEMPERATURES WILL BE SOMEWHAT COOLER ALOFT ON
MONDAY...BETTER MIXING WITH SOUTHWEST WINDS AND EROSION OF THE
INVERSION WILL ALLOW TEMPERATURES TO BE AS WARM AS TODAY.

THE NEXT SHORTWAVE TROUGH MOVES THROUGH THE AREA MONDAY NIGHT.
THIS WAVE BRINGS SOME MOISTURE. THIS TROUGH WILL OVERRUN A WEAK
FRONTAL BOUNDARY WHICH COULD BRING A CHANCE OF PRECIPITATION.
TEMPERATURES WILL STAY WARM ENOUGH ALOFT FOR RAIN. HOWEVER...SOME
AREAS NORTH OF THE MISSOURI RIVER MAY HAVE BELOW FREEZING
TEMPERATURES LATE MONDAY NIGHT INTO TUESDAY MORNING FOR A CHANCE
OF FREEZING RAIN. THIS POSSIBILITY IS STILL DEVELOPING AS THE
MODELS UPDATE. POT WITH MODELS NOW SHOW LESS FZRA. THE WARMTH OF
THE ROADWAYS WILL DETERMINE THE DEGREE OF THE POSSIBLE HAZARD. SO
THIS WILL CONTINUED TO BE MONITORED.

THE TROUGH MOVES TO THE EAST TUESDAY MORNING ENDING THE CHANCE OF
PRECIP AND AN UPPER RIDGE BUILDS INTO THE AREA IN THE AFTERNOON
WITH CONTINUED WARM WEATHER. SCT

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...
THE GOING LONG TERM FORECAST HAS ALL OF THE MAIN FEATURES WELL IN
HAND. THUS THE ONLY UPDATE WAS TO GENTLY NUDGE MOST FORECAST
PARAMETERS TOWARD THE LATEST MODEL CONSENSUS. GILCHRIST

PREVIOUS LONG TERM DISCUSSION...THE MAIN THEMES THROUGH THE
EXTENDED FORECAST PERIOD WILL INCLUDE REPEATED DISTURBANCES IN A
PROGRESSIVE FLOW PATTERN AND GRADUALLY COLDER TEMPERATURES.

TUESDAY NIGHT THROUGH WEDNESDAY...A WEAK UPPER RIDGE TRANSLATES
INTO A GENERALLY ZONAL FLOW. LIGHT PRECIP REMAINS CONFINED TO OUR
FAR WESTERN AND NORTHERN EDGES. HIGHS IN THE 50S...LOWS NEAR
FREEZING.

WEDNESDAY EVENING THROUGH THURSDAY MORNING...A QUICK AND DISTINCT
SHORT-WAVE TROUGH EMERGES FROM THE ROCKY MOUNTAINS AND PUSHES
THROUGH NE MONTANA WITH A BIT MORE PRECIP COVERAGE INTO OUR
CENTRAL AND EASTERN ZONES...WITH SOME LINGERING MODEL
DISAGREEMENT. KEPT SLIGHT CHANCE POPS FOR NOW. HIGHS NEAR
40...LOWS NEAR 30.

THURSDAY AFTERNOON THROUGH SATURDAY MORNING...A LARGER TROUGH
OPENS UP OVER THE WESTERN STATES...WITH PERIODS OF BANDING PRECIP
SHOWING UP IN THE MODELS...ALBEIT WITH POSITION AND TIMING
DIFFERENCES IN MOST MODELS. TRIED TO SMOOTH AND AVERAGE THESE OUT
WITH SLIGHT CHANCE POPS FOR NOW. HIGHS IN THE 30S...LOWS IN THE
20S.

SATURDAY AND BEYOND...TOO MANY MODEL DISCREPANCIES TO WORK OUT WITH
MUCH CONFIDENCE. TEMPERATURES YET COLDER. BMICKELSON

&&

.AVIATION...
FLIGHT CATEGORY: VFR

SYNOPSIS: WEAK LOW PRESSURE ALOFT WILL BRING MID AND HIGH CLOUDS
TO THE REGION.

VISIBILITY...UNRESTRICTED

WIND...GENERALLY LIGHT AND WESTERLY.

WIND SHEAR...LOW LEVEL WIND SHEAR IS EXPECTED OVERNIGHT TONIGHT
INTO EARLY TOMORROW MORNING AS WINDS JUST OFF THE SURFACE INCREASE
IN RESPONSE TO A DISTURBANCE PASSING THROUGH THE AREA.

GILCHRIST/PROTON

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Dec 6, 3:15 AM MST, 23 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
315 AM MST SUN DEC 6 2015

MTZ016>020-059>062-071015-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
315 AM MST SUN DEC 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

GUSTY WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED
TONIGHT ALONG US 191 SOUTH OF MALTA WHICH INCLUDES THE ZORTMAN
AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF RAIN MONDAY NIGHT AND TUESDAY MORNING ACROSS
NORTHEAST MONTANA. AREAS ALONG AND NORTH OF US 2 HAVE A CHANCE OF
RAIN AND FREEZING RAIN MONDAY NIGHT AND TUESDAY.

GUSTY WEST WINDS ARE POSSIBLE MONDAY NIGHT AND TUESDAY ALONG US
191 SOUTH OF MALTA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 2:26 PM MSTHigh Wind WatchGGWDawson, Garfield, McCone, Petroleum, Phillips, Prairie and 2 more37 hr

Nearby

High Wind Warnings in Montana, 2015Every high wind warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.